Equisingular unfoldings of foliations by curves
Complex analytic methods in dynamical systems - IMPA, January 1992, Astérisque no. 222  (1994), p. 285-302
@incollection{AST_1994__222__285_0,
     author = {Mattei, Jean Fran\c cois and Nicolau, Marcel},
     title = {Equisingular unfoldings of foliations by curves},
     booktitle = {Complex analytic methods in dynamical systems - IMPA, January 1992},
     editor = {Camacho C. and Lins Neto A. and Moussu R. and Sad P.},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {222},
     year = {1994},
     pages = {285-302},
     language = {en},
     url = {http://www.numdam.org/item/AST_1994__222__285_0}
}
Mattei, Jean François; Nicolau, Marcel. Equisingular unfoldings of foliations by curves, in Complex analytic methods in dynamical systems - IMPA, January 1992, Astérisque, no. 222 (1994), pp. 285-302. http://www.numdam.org/item/AST_1994__222__285_0/

[A,G] A. Andreotti et H. Grauert, Théorèmes de finitude pour la cohomologie des espaces complexes, Bull. Soc. math. France, 90, 193-259, 1962.

[D] A. Douady, Le problème des modules pour les variétés analytiques complexes, Séminaire Bourbaqui, 17e année. No. 277, 1964-65.

[G] R. Godement, Topologie algébrique et théorie des faisceaux, Hermann, Paris, 1964.

[G-M] X. Gomez-Mont, Unfoldings of holomorphic foliations, Publications Matemàtiques U.A.B., 33, 501-515, 1989.

[G-M,O-B] X. Gomez-Mont y L. Ortiz-Bobadilla, Sistemas dinámicos holo-morfos en superficies, Aportaciones Matematicas, No. 3, Soc. Matem. Mexicana, 1989.

[K] K. Kodaira, Deformations of compact complex manifolds, Montréal, 1971.

[L] I. Luengo, On the existence of complete families of projective plane curves, which axe obstructed, J. London Math. Soc., 36, 33-43, 1987.

[M] J. F. Mattei, Modules de feuilletages holomorphes singuliers: I équisingularité, Invent. Math., 103, 297-325, 1991.

[S] A. Seidenberg, Reduction of singularities of the differentiable equation AdY = BdX, Amer. J. Math., 90, 248-269, 1948.

[W] A. Weil, Introduction à l'étude des variétés kählériennes, Hermann, Paris, 1958.